# SDR FDEA201004131198

- Difficulty date: April 13, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D9
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65172885
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT 2ND FROM INBD RIB IS CRACKED AT SLAT STA 128.  REMOVED CRACKED RIB, FABRICATED NEW RIB USING 7075-O .032 DIMS 18" X 6", HEAT TREATED TO T6 CONDITION IAW ENG REPORT 2-37153-801 REV A, LOCATED, DRILLED AND INSTALLED RIB IAW SRM 51-30-2, 51-20-1, AND 51-10-2.
